MAUDE Adverse Event Report: STATLOCK IV PLUS TRAPEZOIDAL PAD, CLAMSHELL RETAINER, MACRO BORE 6IN LUER LOCK; SET, ADMINISTRATION, INTRAVASCULAR

STATLOCK IV PLUS TRAPEZOIDAL PAD, CLAMSHELL RETAINER, MACRO BORE 6IN LUER LOCK; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
 
Event or Problem Description
It was reported that two ¿powerglide midline extension set became disconnected, when pulled or caught, leaving the catheter open to air.The disconnection occurred where the inflexible proximal end (near the luer lock) is joined to the flexible, longer, distal part, that houses the external clamp.This repot addresses the second device.

Brand Name
STATLOCK IV PLUS TRAPEZOIDAL PAD, CLAMSHELL RETAINER, MACRO BORE 6IN LUER LOCK
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
MDR Report Key12366108
Report Number3006260740-2021-03484
Device Sequence Number3936993
Product Code FPA
UDI-Device Identifier00801741081712
UDI-Public(01)00801741081712
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K980994
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberIV0225
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/30/2021
Initial Report FDA Received Date08/25/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;